# SDR EE4Y2023041017574

- Difficulty date: April 10, 2023
- Submitted: April 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N934QQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000034
- Aircraft time: 32,906 hours, 20,118 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: UNK
- Part serial: UNK
- Condition: Canning
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION, A DENT WITH "CREASE-LIKE DAMAGE" WAS FOUND AT FR2 + 145MM AND BELOW STRINGER
12R ON THE SKIN, BE INFORMED THAT THE DENT WAS RE-CONTOURED AS PER SRM II 53-00-00/AD52 ITEM 5, HOWEVER, OIL
CANING IS PRESENT ON THE SKIN. WAS REPAIRED FOLLOWING EMB REPAIR INSTRUCTIONS UNDER ETD2023-190-004792 REV / AND COOPESA EO# COO-EO-2023-17226-R00 AND APPROVED ON ANAC F-200 PROVIDED BY EMB.
